Alert archive / Washington / Wind Advisories in 2018

Wind Advisory 3, NWS Seattle, WA

January 20, 2018

NWS Seattle, WA issued this wind advisory at Jan 20, 2018, 8:51 AM PST. It took effect at Jan 20, 2018, 10:00 PM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2018, 8:51 AM PST (16:51 UTC)
In effect from
Jan 20, 2018, 10:00 PM PST
Expired
Jan 21, 2018, 12:00 PM PST
In force
14 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

641 
WWUS76 KSEW 201651
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
851 AM PST Sat Jan 20 2018

WAZ001-503-506-510-210100-
/O.UPG.KSEW.HW.A.0001.180121T0400Z-180121T1800Z/
/O.NEW.KSEW.HW.W.0001.180121T0400Z-180121T2000Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
851 AM PST Sat Jan 20 2018

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON PST
SUNDAY...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect from 8 PM this evening to noon PST
Sunday. The High Wind Watch is no longer in effect. 

* WIND...Southeast wind 20 to 40 mph with gusts to 60 mph are
  expected.

* SOME AFFECTED LOCATIONS...Whidbey Island, Camano Island, Port 
  Townsend, the San Juan Islands, Anacortes, Mount Vernon, 
  Bellingham, Cherry Point, and Ferndale. 

* TIMING...Winds will increase this evening and peak around
  daybreak Sunday morning. 

* IMPACTS...Tree damage and some power outages are possible. Be 
  careful for the hazard of falling trees, especially if driving 
  during nighttime hours on Saturday night and early Sunday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ516-517-210100-
/O.UPG.KSEW.HW.A.0001.180121T0200Z-180121T1700Z/
/O.NEW.KSEW.HW.W.0001.180121T0200Z-180121T1800Z/
North Coast-Central Coast-
851 AM PST Sat Jan 20 2018

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
PST SUNDAY...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect from 6 PM this evening to 10 AM PST
Sunday. The High Wind Watch is no longer in effect. 

* WIND...South to southeast wind 20 to 40 mph with gusts to 60 mph
  are expected.

* SOME AFFECTED LOCATIONS...Westport, Ocean Shore, Hoquiam, 
  Kalaloch, La Push, Forks, and Neah Bay. 

* TIMING...Winds will increase on Saturday evening then peak early
  Sunday morning. Winds will easy not long after daybreak Sunday.
  

* IMPACTS...Tree damage and some power outages are possible. Be
  careful for the hazard of falling trees, especially if driving
  during nighttime hours Saturday night and early Sunday morning.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ507-511-210100-
/O.NEW.KSEW.WI.Y.0003.180121T0600Z-180121T2000Z/
Everett and Vicinity-Hood Canal Area-
851 AM PST Sat Jan 20 2018

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON PST
SUNDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 10 PM this evening to noon PST
Sunday. 

* WIND...Southeast wind increasing tonight to 15 to 30 mph with 
  gusts to 45 mph.

* SOME AFFECTED LOCATIONS...Mukilteo...Hansville...Hood Canal
  Bridge.

* TIMING...Winds will increase overnight and peak around daybreak
  Sunday.

* IMPACTS...Downed limbs and local power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ514-210100-
/O.NEW.KSEW.WI.Y.0003.180121T0600Z-180121T1800Z/
Eastern Strait of Juan de Fuca-
851 AM PST Sat Jan 20 2018

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
SUNDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 10 PM this evening to 10 AM PST
Sunday. 

* WIND...Southeast wind increasing tonight to 15 to 30 mph with
  gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Dungeness Spit and Sequim. 

* TIMING...Winds will increase overnight and peak around daybreak
  Sunday.

* IMPACTS...Downed limbs and local power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
3 follow-up statements
970 
WWUS76 KSEW 202207
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
207 PM PST Sat Jan 20 2018

WAZ516-517-210615-
/O.CON.KSEW.HW.W.0001.180121T0200Z-180121T1800Z/
North Coast-Central Coast-
207 PM PST Sat Jan 20 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
10 AM PST SUNDAY...

* WIND...South to southeast wind increasing to 20 to 40 mph with
  gusts to 60 mph.

* SOME AFFECTED LOCATIONS...Westport, Ocean Shore, Hoquiam, 
  Kalaloch, La Push, Forks, and Neah Bay. 

* TIMING...Winds will increase tonight and peak around daybreak
  Sunday. 
  

* IMPACTS...Tree damage and some power outages are possible. Be
  careful for the hazard of falling trees, especially if driving
  during nighttime hours late tonight and early Sunday morning.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ001-503-506-510-210615-
/O.CON.KSEW.HW.W.0001.180121T0400Z-180121T2000Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
207 PM PST Sat Jan 20 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
NOON PST SUNDAY...

* WIND...Wind increasing tonight to southeast 20 to 40 mph with
  gusts 55 to 60 mph expected. 

* SOME AFFECTED LOCATIONS...Whidbey Island, Camano Island, Port 
  Townsend, the San Juan Islands, Anacortes, Mount Vernon, 
  Bellingham, Cherry Point, and Ferndale. 

* TIMING...Winds will increase tonight and peak around daybreak 
  Sunday morning. 

* IMPACTS...Tree damage and some power outages are possible. Be
  careful for the hazard of falling trees, especially if driving
  during nighttime hours later tonight and early Sunday morning.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ507-511-210615-
/O.CON.KSEW.WI.Y.0003.180121T0600Z-180121T2000Z/
Everett and Vicinity-Hood Canal Area-
207 PM PST Sat Jan 20 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST SUNDAY...

* WIND...Southeast wind increasing tonight to 15 to 30 mph with 
  gusts to 45 to 50 mph. 

* SOME AFFECTED LOCATIONS...Mukilteo...Hansville...Hood Canal 
  Bridge. 

* TIMING...Winds will increase overnight and peak around 
  daybreak Sunday. 

* IMPACTS...Downed limbs and local power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ514-210615-
/O.CON.KSEW.WI.Y.0003.180121T0600Z-180121T1800Z/
Eastern Strait of Juan de Fuca-
207 PM PST Sat Jan 20 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST SUNDAY...

* WIND...Southeast wind increasing tonight to 15 to 30 mph with 
  gusts to 50 mph. 

* SOME AFFECTED LOCATIONS...Dungeness Spit and Sequim.

* TIMING...Winds will increase overnight and peak around 
  daybreak Sunday. 

* IMPACTS...Downed limbs and local power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
003 
WWUS76 KSEW 210612
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1012 PM PST Sat Jan 20 2018

WAZ001-503-506-510-211330-
/O.CON.KSEW.HW.W.0001.000000T0000Z-180121T2000Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
1012 PM PST Sat Jan 20 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST SUNDAY...

* WIND...Southeast winds of 20 to 40 mph with gusts 55 to 60 mph 
  expected.

* SOME AFFECTED LOCATIONS...Whidbey Island, Camano Island, Port 
  Townsend, the San Juan Islands, Anacortes, Mount Vernon, 
  Bellingham, Cherry Point, and Ferndale. 

* TIMING...Winds will increase tonight and peak around daybreak 
  Sunday morning. 

* IMPACTS...Tree damage and some power outages are likely. Use
  caution while driving, especially at night as trees or limbs
  obstructing roadways may not be visible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ516-517-211330-
/O.CON.KSEW.HW.W.0001.000000T0000Z-180121T1800Z/
North Coast-Central Coast-
1012 PM PST Sat Jan 20 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WIND...South to southeast wind 20 to 40 mph with gusts to 60 
  mph. 

* SOME AFFECTED LOCATIONS...Westport, Ocean Shore, Hoquiam, 
  Kalaloch, La Push, Forks, and Neah Bay. 

* TIMING...Winds will increase tonight and peak around daybreak 
  Sunday. 

* IMPACTS...Tree damage and some power outages are likely. Use
  caution while driving, especially at night as trees or limbs
  obstructing roadways may not be visible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ507-511-211330-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-180121T2000Z/
Everett and Vicinity-Hood Canal Area-
1012 PM PST Sat Jan 20 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SUNDAY...

* WIND...Southeast wind increasing tonight to 15 to 30 mph with 
  gusts to 45 to 50 mph. 

* SOME AFFECTED LOCATIONS...Mukilteo...Hansville...Hood Canal 
  Bridge. 

* TIMING...Winds will increase overnight and peak around 
  daybreak Sunday. 

* IMPACTS...Downed limbs and local power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ514-211330-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-180121T1800Z/
Eastern Strait of Juan de Fuca-
1012 PM PST Sat Jan 20 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WIND...Southeast wind increasing tonight to 15 to 30 mph with 
  gusts to 50 mph. 

* SOME AFFECTED LOCATIONS...Dungeness Spit and Sequim.

* TIMING...Winds will increase overnight and peak around 
  daybreak Sunday. 

* IMPACTS...Downed limbs and local power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
526 
WWUS76 KSEW 211110
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
310 AM PST Sun Jan 21 2018

WAZ001-503-506-510-212000-
/O.CON.KSEW.HW.W.0001.000000T0000Z-180121T2000Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
310 AM PST Sun Jan 21 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WIND...Southeast winds of 20 to 40 mph with gusts 55 to 60 mph 
  expected. 

* SOME AFFECTED LOCATIONS...Whidbey Island, Camano Island, Port 
  Townsend, the San Juan Islands, Anacortes, Mount Vernon, 
  Bellingham, Cherry Point, and Ferndale. 

* TIMING...Winds will peak around daybreak today.

* IMPACTS...Tree damage and some power outages are likely. Use 
  caution while driving, especially at night as trees or limbs 
  obstructing roadways may not be visible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ516-517-211800-
/O.CON.KSEW.HW.W.0001.000000T0000Z-180121T1800Z/
North Coast-Central Coast-
310 AM PST Sun Jan 21 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WIND...South to southeast wind 20 to 40 mph with gusts to 60 
  mph. 

* SOME AFFECTED LOCATIONS...Westport, Ocean Shore, Hoquiam, 
  Kalaloch, La Push, Forks, and Neah Bay. 

* TIMING...Winds will peak around daybreak today.
 
* IMPACTS...Tree damage and some power outages are likely. Use 
  caution while driving, especially at night as trees or limbs 
  obstructing roadways may not be visible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ507-511-212000-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-180121T2000Z/
Everett and Vicinity-Hood Canal Area-
310 AM PST Sun Jan 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WIND...Southeast wind 15 to 30 mph with gusts to 45 mph.

* SOME AFFECTED LOCATIONS...Mukilteo...Hood Canal Bridge.

* TIMING...Winds will peak around daybreak today.

* IMPACTS...Downed limbs and local power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ514-211800-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-180121T1800Z/
Eastern Strait of Juan de Fuca-
310 AM PST Sun Jan 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WIND...Southeast wind 15 to 30 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Dungeness Spit and Sequim.

* TIMING...Winds will peak around daybreak today.

* IMPACTS...Downed limbs and local power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Jan 20, 3:30 AM PST, 5 hours 21 minutes earlier.

Area forecast discussion, Jan 20, 3:30 AM PST, 5 hours 21 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
330 AM PST Sat Jan 20 2018

.SYNOPSIS...Weather will be active for the next week. Saturday night
and Sunday will be windy, with heavy snow possible in the mountains.
Showers will follow on Sunday, with thunderstorms possible on the
coast. Showers will continue Monday and diminish Tuesday. Another
strong front should cross Western Washington on Tuesday night and
Wednesday, with a cool showery upper trough following Thursday.

&&

.SHORT TERM...An upper trough over the region is causing showers
this morning. It's snowing in the Cascades: Mt. Baker has gotten
around a foot in the last 24 hours; Snoqualmie Pass and Paradise
have received six inches. A winter weather advisory remains in
effect for all the Cascades until 10 AM.

There will be a lull in shower activity this afternoon and evening.
A strong front will move into the area tonight and Sunday. Strong
southeasterly gradients will develop. High wind is possible in the
north interior and on the coast. A high wind watch is in effect.
There will also be more snow in the mountains, including the
Olympics. There could be a period of intense snow late tonight
through Sunday morning that could drop a foot of new snow. A winter
storm watch is in effect for the Olympics and Cascades.

Snowfall (and rainfall) rates taper late Sunday into Monday, though
no model is completely dry. The air mass will be unstable on Sunday
afternoon, with showers everywhere and thunder possible on the coast.
Monday will not be as unstable, but moist onshore flow will still
bring showers. Burke

.LONG TERM...Early Tuesday looks dry. Then a weak front will
move quickly through the area Tuesday night. Another front will
arrive around Wednesday, and another one Thursday. An upper trough
will cool the air mass considerably Thursday night and Friday, with
showers and low snow levels resulting. Burke

&&

.HYDROLOGY...River flooding is not expected for the next 7 days.
Forecast rainfall amounts this weekend (especially Saturday night
and early Sunday) will push landslide indices close to thresholds
for shallow landslides.

&&

.AVIATION...A warm front will brush the Olympic Peninsula this
evening, then a strong cold front will move east across the area
late tonight into Sunday morning. Light to moderate southwest flow
aloft will become strong tonight into Sunday morning. The air mass
is stable and moist.

Expect mainly MVFR ceilings today. There will be a period of
light rain this afternoon over the Olympic Peninsula with the
passing warm front that will reduce ceilings conditions there to
IFR at times. Low level flow will become east to southeast
tonight ahead of an incoming cold front. The low level offshore
flow should help ceilings remain VFR at most inland terminals
despite an increase in rainfall rates overnight. Winds aloft
between 2000 and 5000 feet will rise rapidly after 06Z Sunday to
south 50-65 knots ahead of a strong warm front that will move
inland Sunday morning. Albrecht

KSEA...Mainly MVFR conditions with ceilings at FL015-025 today.
Low level southeasterly flow will help ceilings rise to FL035
tonight. Wind 19011kt early easing to 16007kt this evening then
rising to SE 15 kt after 06Z as winds at FL025 rise to S 55 kt.
Albrecht

&&

.MARINE...Small craft advisory south winds early today in the
inland waters will diminish by daybreak as a weakening trough
moves inland.

A warm front will lift northeast across the waters
this evening and will be followed by a strong cold front late
tonight through Sunday morning. Forecast models show strong south
winds developing for a few hours ahead of the cold front,
especially over the coastal waters and at the eastern entrance to
the strait. Storm warnings were issued for those areas with
the primary threat being frequent wind gusts 50-55 knots. The
remaining inland waters will likely see gale force winds ahead of
and along the cold front late tonight into Sunday morning.

Forecast models show an active pattern continuing for much of the
incoming week with strong fronts or low pressure systems moving
through the waters Tuesday through Thursday. These systems may
produce additional rounds of gale force winds. Albrecht

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until 10 AM PST this morning for
     Cascades of Pierce and Lewis Counties-Cascades of Snohomish
     and King Counties-Cascades of Whatcom and Skagit Counties.

     Winter Storm Watch from this evening through Sunday evening for
     Cascades of Pierce and Lewis Counties-Cascades of Snohomish
     and King Counties-Cascades of Whatcom and Skagit Counties-
     Olympics.

     High Wind Watch from this evening through Sunday morning for
     Admiralty Inlet Area-San Juan County-Western Skagit County-
     Western Whatcom County.

     High Wind Watch from this evening through Sunday morning for
     Central Coast-North Coast.

PZ...Small Craft Advisory for rough bar until 3 PM PST Sunday for
     Grays Harbor Bar.

     Small Craft Advisory until 6 PM PST this evening for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm-West Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Storm Warning from 6 PM this evening to 9 AM PST Sunday for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm.

     Storm Warning from 6 PM this evening to 10 AM PST Sunday for
     East Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 6 AM PST early this morning for
     Admiralty Inlet-Northern Inland Waters Including The San
     Juan Islands.

     Gale Warning from 6 PM this evening to 10 AM PST Sunday for
     Admiralty Inlet-Central U.S. Waters Strait Of Juan De Fuca-
     Northern Inland Waters Including The San Juan Islands.

     Gale Warning from 6 PM this evening to 9 AM PST Sunday for West
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Gale Watch from this evening through Sunday morning for Puget
     Sound and Hood Canal.

     Small Craft Advisory until 10 AM PST this morning for Puget
     Sound and Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 2:25 AM PSTGale WarningSEW37 hr
Jan 20, 2:25 AM PSTStorm WarningSEW34 hr
Jan 20, 8:51 AM PSTHigh Wind WarningSEWSan Juan27 hr
Jan 20, 9:41 AM PSTFlood WatchSEWMason25 hr
Jan 20, 2:07 PM PSTWinter Storm WarningSEW43 hr
Jan 20, 2:07 PM PSTWinter Weather AdvisorySEW48 hr

Nearby

Wind Advisories in Washington, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.